# SDR SWAA2022031636677

- Difficulty date: September 6, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 24,865 hours, 10,830 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER T/E FIXED PANEL AFT SUPPORT ANGLE IS CRACKED BEHIND #2 PYLON / REMOVED AND REPLACED SUPPORT IAW ARR 51-40-02AMT 44447INSP 67658 (P56)
